Hello, doctor, nice to meet you. I just had a syndromic skin whitening injection and it looks like I’m wrong. The liquid did not enter intravenously and only clotted under the skin and my hands felt sore. Is this dangerous? What should I do ? The ingredients are glutathione and other vitamins. Thanks
Hello, thank you for asking at HealthReplies.com
This is one of the reasons why injecting vitamin C should only be done at the aesthetic practice.
Injections of vitamin C that do not enter the blood vessels will settle to the skin, subcutaneous or muscle tissue. High doses of Vitamin C will cause inflammation in the area, resulting in a swelling that appears flushed. It will often trigger itching. However, vitamin C will eventually enter the blood vessels or absorbed by cells. So the danger of high doses of vitamin C in general remains inevitable. You can read more about the effects of vitamin C injections here.
Thus hopefully useful.